Volume 20, Issue 4
Global Weakly Discontinuous Solutions to a Kind of Mixed Initial-boundary Value Problem for Inhomogeneous Quasilinear Hyperbolic Systems

Fei Guo

J. Part. Diff. Eq., 20 (2007), pp. 365-384.

Preview Full PDF BiBTex 0 163
  • Abstract

In this paper we study the mixed initial-boundary value problem for inhomogeneous quasilinear hyperbolic systems in the domain D = {(t, x) | t ≥ 0, x ≥ 0}. Under the assumption that the source term satisfies the matching condition, a sufficient condition to guarantee the existence and uniqueness of global weakly discontinuous solution is given.

  • History

Published online: 2007-11

  • AMS Subject Headings

35L40, 35L50, 35L60.

  • Cited by